# SDR TWAA9818412

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND REPAIR COMING LOOSE ON THE LEADING EDGE OF LT WING, AFT OF OF NR 6 LEADING EDGE SLAT I/B SIDE.  REMOVED DELAMINATED REPAIR, REPLACED WITH 7 BY 7 IN HOT BONDED REPAIR PER SRM 51-70-07.
